# SDR IPXA2020040353815

- Difficulty date: March 11, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: NRC6741504REDI
- Part serial: 0140VER001
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B AILERON O/B ACTUATOR HINGE FITTING CLEVIS ASSEMBLY IS GOUGED AT 2 LUGS COMMON TO STA. XOA= 871.00.REPAIRED R/H O/B AILERON O/B ACTUATOR HINGE FITTING CLEVIS AS SAID LOCATION IAW VT-SAA EA 011-5751-01-A8103 REV. I/R AND UPS EO MD11-5750-76054-A. (MINOR)
